Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Had MRI w/contrast, increased GGT levels. 3rd GGT levels reduced. Should I be concerned ?

Hi. My ggt level on August 1st, 2012 was 138. The day before I had a blood test I had MRI w/contrast. After I told my family doctor about having the MRI /contrast he was of the opinion that could have been the cause of the high ggt. I followed up with the second ggt test two weeks later resulting with the 114. My doctor ordered the third ggt approx. six weeks later resulting in the level reading being 117. I am very, very faithful having an annual physical and never had a Abnormal reading on the AST it ALT . Even when my ggt came back 138 my AST and ALT both were 24. What would cause the level to go down from 138 to 114 and back yo 117 in approx two months? Should I be very concern? All other physical test results were negative.
Asked On : Sun, 7 Oct 2012
Answers:  1 Views:  256
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Rheumatologist 's  Response
good evening sir. I don't think you should be too concerned about the get levels showing an independent rise. a little fluctuation can be due to lab errors. but if sat and alt are ok, you should be fine. also get can rise in people taking alcohol. but it should be ok...
Answered: Fri, 20 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor